question-icon

Suggest ways to withdraw Paracetamol and Lorazepam

default
Posted on Wed, 11 May 2016
Question: I have been taking paracetamol 3 times a day for 7weeks due to inpinged nerves in my back affecting my left leg and foot!! Iam also on 10 mg Ramiprill and 2.5 indaptamide for high blood pressure!! Also i am taking one 20mg Omezprozole a day. Iwas introduced to 1mg lorazipin at night for anxiety and panic attacks as my mental state wouldn't let me sleep!! I am due for a spinal injection in the lower back on 1/4/16 if i am lucky before that date! Friday 26th of february i started accupuncture for my back and leg until i can have the injection!! Because i have such a high sensitivity to drugs!! What would be the best way to start decreasing the Paracetamol!! As i have been on a few high class drugs in the beginning when i decreased my mental state became awful!! I couldn't seem to have control hence me taking the lorazipin!! The last couple of days my head feels irritable and restless!! Is there any connection! I would still like to start decreasing the paracetamol how would i start!! Also the 1mg lorazipin in the next week before i am called into hospital!! Like i said i don't want my mind and body to effected to badly!! With this!!! So i am back to square one !! I just want some control in my body and mind!! I have never suffered with my nerves before!! Not being able to get about the last 7 weeks without someones help!! And the waiting to get as far as i have!! Has made my mental state as it is!! So i need some kind of measure on how to do this gently!! Can you help?
doctor
Answered by Dr. Alexander H. Sheppe (2 hours later)
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

I would decrease the paracetamol dose by roughly 20% every week, and the lorazepam dose by roughly 50% every week. This is a very gentle taper and will avoid withdrawal symptoms. Hopefully this will help you feel better!

Please remember to rate and close this answer thread when you are finished and satisfied.

In the future, for continuity of care, I encourage you to contact me directly at my private link below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private link: tinyurl.com/DrSheppeAnswers
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Alexander H. Sheppe (21 hours later)
Where i have taken two paracetamols 3 times a day today i have taken one three times a day. Week 2 would that be 1 twice a day. Week 3 1 in that day.Would that be suffice for steadily with drawing without to many effects!! The lorazpam i am going into my second week of taking one 1mg at night!! The third week would i need to break that tablet in half to take at night for a withdrawal!! As i don't don't want to be back to where i was in the beginning highly anxious!! Would that be suffice in tapering off!! As i do have a high sensitivity
doctor
Answered by Dr. Alexander H. Sheppe (2 hours later)
Brief Answer:
Followup

Detailed Answer:
Yes, the taper you describe above would suffice and work well.

Please remember to rate and close this answer thread when you are finished and satisfied.

In the future, for continuity of care, I encourage you to contact me directly at my private link below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private link: tinyurl.com/DrSheppeAnswers
Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2240 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest ways to withdraw Paracetamol and Lorazepam

Brief Answer: Consultation Detailed Answer: Hello, and thanks for your question. I would decrease the paracetamol dose by roughly 20% every week, and the lorazepam dose by roughly 50% every week. This is a very gentle taper and will avoid withdrawal symptoms. Hopefully this will help you feel better! Please remember to rate and close this answer thread when you are finished and satisfied. In the future, for continuity of care, I encourage you to contact me directly at my private link below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private link: tinyurl.com/DrSheppeAnswers